# SDR SWAA2022020792294

- Difficulty date: January 3, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL AFT OF #1 PYLON VERT SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED LT WING UPPER T/E PANEL AFT OF #1 PYLON VENT. SEAL RETAINER PER SRM 51-40-02-0G-0; AND IPC 54-50-00-25
